# SDR DL72W991199

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 59,711 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENG POPPED AND SHUDDERED DURING APPLICATION OF T/O PWR, APPROX 1.6 EPR PRIOR TO INDICATION OF AIRSPEED.  REPLACED ENGINE.
